# SDR SWAA2022080939968

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 78,306 hours, 45,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT IN FWD CABIN ON RIGHT SIDE / [01] REMOVED AND REPLACED RIGHT HAND FWD. EMERGENCY LIGHTS BATTERY PACK PER AMM 33-51-06.
